| Model Number |
1888TC/46 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right atrial (ra) lead was capped on (b)(6) 2026 for an unknown reason.The patient's condition was unknown.
Additional Manufacturer Narrative
Further information was requested but not received.